# SDR IPXA2022072584557

- Difficulty date: July 17, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5382000920000
- Part serial: NSN
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK CARGO FLOOR CROSS BEAM AT FR51 BETWEEN -Y450 AND -Y953 IS CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21
